Night Nurse Cold and Flu Relief Capsules - 10 Capsules

£5.49
In stock
SKU
5000347062186

For colds and flu - relieves a tickly cough, shivers, aches and pains, runny nose, sore throat pain, headache.

Aids a restful nights sleep.

Night Nurse Capsules have been specially formulated to provide a complete night-time cold flu treatment by quickly providing relief from the major cold and flu symptoms including, headache, runny nose, dry tickly cough, shivers, aches and pains, sore throat pain.

By relieving cold and flu symptoms, night nurse capsules help you to get a good nights sleep and to wake feeling better.

How to use Night Nurse Capsules

Please read the enclosed leaflet carefully before use.

Adults and children aged 16 years and over: Take 2 capsules just before bedtime with a glass of water. Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day.

Not to be given to children under 16 years of age except on medical advice.

Ingredients

Active Ingredients: Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg.

Other Ingredients: Lactose, dimeticone, colloidal anhydrous silica, gelatin, and colours erythrosine (E127), patent blue V (E131), quinoline yellow (E104) and titanium dioxide (E171).

Hazards and Cautions

DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning: May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

DO NOT TAKE: With other flu, cold or decongestant products at night, or with alcohol.
If you have liver or kidney disease.

Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR

Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breastfeeding.
If symptoms persist consult your doctor.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Write Your Own Review
You're reviewing:Night Nurse Cold and Flu Relief Capsules - 10 Capsules
Your Rating
Copyright © Reach Pharmacy. All rights reserved.